Alert archive / Tennessee / Winter Storm Warnings in 2006
Winter Storm Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this winter storm warning at Jan 13, 2006, 2:20 PM CST for 6 counties in Tennessee. It took effect at Jan 13, 2006, 6:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2006, 2:20 PM CST (20:20 UTC)
- In effect from
- Jan 13, 2006, 6:00 PM CST
- Expired
- Jan 14, 2006, 4:13 AM CST
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, White County, TN
The radar
The Nashville radar (KOHX), 122 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1318 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KOHX 132020 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 220 PM CST FRI JAN 13 2006 ...WINTER STORM WARNING TONIGHT FOR THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU... .A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE SOUTHEASTWARD ACROSS THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU BY THIS EVENING AND OVERNIGHT. AS MOISTURE INTERACTS WITH COLDER AIR TONIGHT... RAIN WILL CHANGE TO SNOW. TNZ011-032>034-065-066-140430- /O.UPG.KOHX.WS.A.0001.060114T0000Z-060114T1200Z/ /O.NEW.KOHX.WS.W.0001.060114T0000Z-060114T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- 220 PM CST FRI JAN 13 2006 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY. RAIN WILL CHANGE TO SNOW THIS EVENING ACROSS THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU. BY SATURDAY MORNING...SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE ACROSS THE WARNING AREA. WITH TEMPERATURES EXPECTED TO DROP BELOW FREEZING OVERNIGHT...ROAD CONDITIONS WILL DETERIORATE ONCE THE PRECIPITATION CHANGES TO SNOW. BE ESPECIALLY CAUTIOUS WHEN TRAVELLING ACROSS BRIDGES AND OVERPASSES AS THESE SURFACES WILL FREEZE FIRST. THE SNOWFALL WILL DIMINISH TO SCATTERED LIGHT SNOW SHOWERS AND FLURRIES SATURDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ BOYD
3 follow-up statements
000 WWUS44 KOHX 132149 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 349 PM CST FRI JAN 13 2006 ...WINTER STORM WARNING TONIGHT FOR THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU... .A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE SOUTHEASTWARD ACROSS THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU BY THIS EVENING AND OVERNIGHT. AS MOISTURE INTERACTS WITH COLDER AIR TONIGHT... RAIN WILL CHANGE TO SNOW. TNZ011-032>034-065-066-140600- /O.CON.KOHX.WS.W.0001.060114T0000Z-060114T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- 349 PM CST FRI JAN 13 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. RAIN WILL CHANGE TO SNOW THIS EVENING ACROSS THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU. BY SATURDAY MORNING...SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE ACROSS THE WARNING AREA. WITH TEMPERATURES EXPECTED TO DROP BELOW FREEZING OVERNIGHT...ROAD CONDITIONS WILL DETERIORATE ONCE THE PRECIPITATION CHANGES TO SNOW. BE ESPECIALLY CAUTIOUS WHEN TRAVELLING ACROSS BRIDGES AND OVERPASSES AS THESE SURFACES WILL FREEZE FIRST. THE SNOWFALL WILL DIMINISH TO SCATTERED LIGHT SNOW SHOWERS AND FLURRIES SATURDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ TNZ078>080-140600- /O.NEW.KOHX.SN.Y.0001.060114T0000Z-060114T1200Z/ WARREN-GRUNDY-VAN BUREN- 349 PM CST FRI JAN 13 2006 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. RAIN WILL CHANGE TO SNOW THIS EVENING ACROSS THE SOUTHERN CUMBERLAND PLATEAU. BY SATURDAY MORNING...SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE ACROSS THE ADVISORY AREA. WITH TEMPERATURES EXPECTED TO DROP BELOW FREEZING OVERNIGHT...ROAD CONDITIONS WILL DETERIORATE ONCE THE PRECIPITATION CHANGES TO SNOW. BE ESPECIALLY CAUTIOUS WHEN TRAVELLING ACROSS BRIDGES AND OVERPASSES AS THESE SURFACES WILL FREEZE FIRST. THE SNOWFALL WILL DIMINISH TO SCATTERED LIGHT SNOW SHOWERS AND FLURRIES SATURDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ GIRODO
000 WWUS44 KOHX 140508 CCA WSWOHX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NASHVILLE TN 1059 PM CST FRI JAN 13 2006 ...WINTER STORM WARNING TONIGHT FOR THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU... .A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE EASTWARD ACROSS THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU OVERNIGHT. COLD AIR ALOFT WILL SPREAD SNOW OVER THE AREA AS THE LOW MOVES EASTWARD. TNZ011-032>034-065-066-141200- /O.COR.KOHX.WS.W.0001.000000T0000Z-060114T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- 1059 PM CST FRI JAN 13 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. SNOW WILL BLANKET THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU. BY SATURDAY MORNING...SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE ACROSS THE WARNING AREA. WITH TEMPERATURES NEAR OR BELOW FREEZING OVERNIGHT...ROAD CONDITIONS WILL DETERIORATE AS SNOW ACCUMULATES. BE ESPECIALLY CAUTIOUS WHEN TRAVELLING ACROSS BRIDGES AND OVERPASSES AS THESE SURFACES WILL FREEZE FIRST. THE SNOWFALL WILL DIMINISH TO SCATTERED LIGHT SNOW SHOWERS AND FLURRIES SATURDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS MAY MAKE TRAVEL VERY HAZARDOUS. $$ TNZ078>080-141200- /O.COR.KOHX.SN.Y.0001.060114T0459Z-060114T1200Z/ WARREN-GRUNDY-VAN BUREN- 1059 PM CST FRI JAN 13 2006 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. LIGHT SNOW WILL FALL OVER THE SOUTHERN CUMBERLAND PLATEAU. BY SATURDAY MORNING...SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE ACROSS THE ADVISORY AREA. WITH TEMPERATURES NEAR OR BELOW FREEZING OVERNIGHT...ROAD CONDITIONS WILL DETERIORATE AS SNOW ACCUMULATES. BE ESPECIALLY CAUTIOUS WHEN TRAVELLING ACROSS BRIDGES AND OVERPASSES AS THESE SURFACES WILL FREEZE FIRST. THE SNOWFALL WILL DIMINISH TO SCATTERED LIGHT SNOW SHOWERS AND FLURRIES SATURDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JLM
000 WWUS44 KOHX 141011 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 411 AM CST SAT JAN 14 2006 ...SNOW ADVISORY FOR THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU UNTIL 7 AM CST... ...WINTER STORM WARNING IS CANCELLED FOR THE NORTHERN AND CENTRAL PLATEAU... ...SNOW ADVISORY IS CANCELED FOR THE SOUTHERN PLATEAU... .AN UPPER LEVEL STORM SYSTEM WILL MOVE EASTWARD ACROSS WEST VIRGINIA AND VIRGINIA TODAY. WITH RESIDUAL WRAP AROUND MOISTURE STILL IN PLACE ACROSS THE PLATEAU...SOME ADDITIONAL ACCUMULATION OF SNOWFALL WILL BE POSSIBLE EARLY THIS MORNING. TNZ011-032>034-065-066-141300- /O.CAN.KOHX.WS.W.0001.000000T0000Z-060114T1200Z/ /O.NEW.KOHX.SN.Y.0002.060114T1011Z-060114T1300Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- 411 AM CST SAT JAN 14 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 7 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CST THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW WILL CONTINUE ACROSS THE ADVISORY AREA THROUGH 7 AM. WITH TEMPERATURES BELOW FREEZING...ADDITIONAL ACCUMULATION OF AROUND 1 INCH WILL BE POSSIBLE. SLICK AND DANGEROUS ROAD CONDITIONS DO EXIST SO MOTORISTS ARE URGED TO DRIVE WITH EXTREME CAUTION IF TRAVEL IS NECESSARY. BE ESPECIALLY CAUTIOUS WHEN TRAVELING ACROSS BRIDGES AND OVERPASSES. SLOW DOWN AND ALLOW FOR EXTRA TIME TO REACH YOUR DESTINATION IF YOU MUST TRAVEL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ TNZ078>080-141115- /O.CAN.KOHX.SN.Y.0001.000000T0000Z-060114T1200Z/ WARREN-GRUNDY-VAN BUREN- 411 AM CST SAT JAN 14 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE SNOW ADVISORY. $$ 21
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Jan 13, 9:15 AM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Jan 13, 9:15 AM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 915 AM CST FRI JAN 13 2006 .UPDATE... BAND OF MODERATE TO HEAVY TSRA HAS MOVED INTO ERN 1/2 OF CWA...WITH VERY LITTLE BEHIND IT. WILL HAVE TO LOWER POPS SOME. FRONT ABOUT TO MOVE INTO WRN PORTIONS OF CWA...WITH GUSTY W-NW WINDS BEHIND IT AND FALLING TEMPS. NO SEVERE WEATHER LOOKS LIKELY THE REST OF THE DAY...SO WILL REMOVE. WILL ALSO ADJUST FOR TIMING AND WORDING. && .PREV DISCUSSION... (ISSUED 315 AM CST FRI JAN 13 2006) DISCUSSION...EASTERN EXTENT OF A LARGE AREA OF SHOWERS AND THUNDERSTORMS IS NOW MOVING INTO MIDDLE TN. THIS IS IN ADVANCE OF THE MAIN LINE OF THUNDERSTORMS ACROSS EASTERN AR. WHICH IS JUST AHEAD OF THE MAIN COLD FRONTAL BOUNDARY. THE POTENTIAL FOR SEVERE WX EXISTS WITH THE LINE OF STORMS IN ADVANCE OF THE MAIN FRONTAL BOUNDARY. HOWEVER...THIS ACTIVITY MAY WEAKEN AS THE CONVECTION OUT AHEAD OF IT MAY DECREASE THE INSTABILITY ACROSS THE AREA. OTHERWISE...WILL GO WITH CATEGORICAL POPS AREA WIDE TODAY AND WILL STILL MENTION THAT A FEW STORMS COULD BECOME SEVER LATER THIS MORNING. THE COLD FRONT SHOULD SEEP ACROSS THE MID STATE AROUND LATE MORNING AND EARLY AFTERNOON TODAY. TEMPS WILL BE MUCH COLDER BEHIND THE FRONT AND VALUES SHOULD DROP QUICKLY DURING THE AFTERNOON HOURS. IN FACT...TEMPERATURES IN THE LOWER TO MID 50S THIS MORNING SHOULD DROP INTO THE UPPER 30S TO LOWER 40S BY LATE AFTERNOON. FOR TONIGHT...THINGS WILL GET EVEN MORE COMPLICATED AS AN UPPER LOW INTENSIFIES AND DIVES SOUTHEASTWARD ACROSS THE MID STATE. NGM...NAM AND GFS SOLUTIONS ALL BRING THE UPPER LOW DIRECTLY ACROSS THE MID STATE WITH A DEEP THERMAL TROUGH IN PLACE. ACTUAL SOUNDING AND TIME HEIGHT FREEZING LEVELS LOWER TO AROUND 600 FT ASL BY 06Z. HOWEVER...GIVEN THE DYNAMICAL PATTERN...PLACEMENT AND INTENSITY OF THE UPPER LOW...MODELS ARE LIKELY TO BE TOO WARM. THUS...WILL OPT FOR A TRANSITION OVER TO SNOW THAT WILL BE SOONER THAN 06Z. THIS WILL ALL TRANSLATE INTO CATEGORICAL POPS FOR SNOWFALL ACROSS MIDDLE TN FOR TONIGHT. THE GROUND IS QUITE WARM SO MELTING OF AN APPRECIABLE AMOUNT OF ANY SNOWFALL THAT OCCURS IS LIKELY. SOME ACCUMULATION AMOUNTS WILL BE NEEDED ACROSS THE NORTHERN PORTIONS OF MIDDLE TN AND THE NORTHERN AND CENTRAL PLATEAU AS ALL OF THE MODELS ARE CONVERGING ON THE 500MB AND 700 MB TRACK TO BE ACROSS NORTHCENTAL MIDDLE TN/SOUTHERN KY OVER TO THE CENTRAL PLATEAU. AS FOR AMOUNTS...2 TO 4 INCHES ACROSS THE NORTHERN AND CENTRAL PLATEAU GIVEN THE HIGHER ELEVATIONS AND THE DEEPER MOISTURE BEING IN PLACE FOR A LONGER PERIOD OF TIME. ELSEWHERE ACROSS NORTH CENTRAL AND NORTHWESTERN MIDDLE TN...UP TO 1 INCH OF SNOWFALL WILL BE POSSIBLE. ACROSS THE SOUTH...WILL OPT FOR JUST MINOR ACCUM TO BE POSSIBLE. GIVEN THE 2 TO 4 INCH POSSIBILITY ACROSS THE NORTHERN AND CENTRAL PLATEAU...WILL ISSUE A WINTER STORM WATCH FOR TONIGHT FOR THAT AREA. LATEST 06Z MESOETA DATA SHOWS APPRECIABLE QPF ACROSS THE WATCH AREA AFTER 06Z. THE MESOETA NOW BRINGS THE CLOSED 500MB LOW ACROSS SOUTHERN KY BUT CURVATURE AND SHEAR REMAIN ELEVATED ACROSS THE PLATEAU AREA. A FEW SNOW SHOWERS WILL LINGER ACROSS THE PLATEAU INTO SATURDAY MORNING AND THE CLEARING FROM WEST TO EAST WILL COMMENCE. TEMPS WILL REBOUND TO A LITTLE ABOVE NORMAL AGAIN THOUGH THE REMAINDER OF THE FCST PERIOD. THE NEXT CHANCE OF SHOWERS AND STORMS WILL BE ON MONDAY(MLK DAY) AND WILL CONTINUE INTO TUESDAY. AS COLDER AIR WRAPS IN...SNOW SHOWERS WILL BE POSSIBLE JUST BEFORE THE PRECIP ENDS TUESDAY NIGHT. THANKS TO SDF AND HSV FOR COORD OHX WATCHES/WARNINGS/ADVISORIES...WINTER STORM WATCH NORTHERN AND CENTRAL PLATEAU FOR TONIGHT. && .OHX WATCHES/WARNINGS/ADVISORIES... .OHX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST FRIDAY FOR THE FOLLOWING ZONES...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY...COFFEE... CUMBERLAND...DAVIDSON...DEKALB...DICKSON...FENTRESS...GILES... GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE... LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON... PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE... WHITE...WILLIAMSON...AND WILSON. WINTER STORM WATCH FROM 6 PM CST FRIDAY TO 6 AM CST SATURDAY FOR THE FOLLOWING ZONES...CUMBERLAND...FENTRESS...OVERTON... PICKETT...PUTNAM...AND WHITE. && 99/01
Hazardous weather outlook, Jan 13, 9:47 AM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 947 AM CST FRI JAN 13 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-141130- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 947 AM CST FRI JAN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WATCH HAS BEEN POSTED FOR THE NORTHERN AND CENTRAL CUMBERLAND PLATEAU TONIGHT...WITH SNOW ACCUMULATIONS OF 2 TO 4 INCHES POSSIBLE. ELSEWHERE...ONLY LIGHT SNOW ACCUMULATIONS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER COLD FRONT WILL APPROACH MIDDLE TENNESSEE EARLY NEXT WEEK... WITH A CHANCE OF THUNDERSTORMS. THERE IS A CHANCE OF SNOW SHOWERS TUESDAY NIGHT. HOWEVER...NO SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS NOT ANTICIPATED. MAG
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 4:01 AM CST | Lake Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 6 hr |
| Jan 13, 4:38 AM CST | Winter Storm Watch | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 24 hr |
| Jan 13, 3:49 PM CST | Snow Advisory | OHX | Grundy, Van Buren, Warren | 12 hr |
Nearby
Winter Storm Warnings in Tennessee, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.